Chemokines induce migrational responses in human breast carcinoma cell lines

Youngs, SJ, Ali, SA, Taub, DD and Rees, RC, 1997. Chemokines induce migrational responses in human breast carcinoma cell lines. International Journal of Cancer, 71 (2), pp. 257-266. ISSN 0020-7136

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Cancer
Creators: Youngs, S.J., Ali, S.A., Taub, D.D. and Rees, R.C.
Date: 1997
Volume: 71
Number: 2
ISSN: 0020-7136
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:50
Last Modified: 19 Oct 2015 14:23
URI: http://irep.ntu.ac.uk/id/eprint/3601

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year